# SDR ASAA2020022492234

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,318 hours, 15,230 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATES DURING RECALL. EXTINGUISHES WHEN MASTER CAUTION RESET PRESSED. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF B737-800 AMM 21-61-00 NO FAULTS FOUND, SYSTEM GROUND VERIFICATION GOOD.
